Center for
Excessive
Sweating

Center for Excessive Sweating
5225 Sheridan Drive
Williamsville, NY 14221
(716) 839-3638

Informational Videos

>View Excessive Sweating Video

>WNY Living: Excessive Sweating


>WNY Living: Varicose Veins

>View Varicose Vein Video

>View Closure Procedure Video

 
The Center for Excessive Sweating and the Buffalo Sabres

National Center of Excellence for Hyperhidrosis Treatment

image/jpeg



Hyperhidrosis Caused by Drugs - Drug Induced Hyperhidrosis

By: Hratch Karamanoukian, MD and Raffy Karamanoukian, MD

July 21, 2008

What types of drugs cause hyperhidrosis as a side effect ?

Drugs that induce hyperhidrosis, or sweating in excess of that needed to maintain thermoregulation, can cause patient discomfort and embarrassment, and include cholinesterase inhibitors, selective serotonin reuptake inhibitors, opioids and tricyclic antidepressants.

www.EliminateSweating.com

www.KareMD.com

 

 

 

# # #

For more information about hyperhidrosis (excessive sweating) , as well as surgical and non-surgical hyperhidrosis treatment options, contact Dr. Karamanoukian at The Center for Excessive Sweating, a National Center of Excellence for Hyperhidrosis Treatment by email or by phone at (716) 839-3638.



Website and Web Hosting by Online Media
Online Media - Buffalo's Web Hosting Company